# SDR SWAA2015020336294

- Difficulty date: February 1, 2015
- Submitted: February 3, 2015
- Operation: Air carrier
- Aircraft: N7717D
- Make and model: Boeing 737-76N
- Aircraft serial: 32664
- Aircraft time: 30,374 hours, 13,527 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: D11460P
- Condition: Not Seated
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R2 DOOR OVERHEAD EMER EXIT LIGHT INOPERATIVE.  RESEATED CONNECTOR IAW SWPM & MM.
